A 13-year-old teen died days After Participating in the Benadryl TikTok Challenge. Jacob Stevens from Ohio took 12 to 14 pills of Benadryl to get high as a part of dangerous TikTok challenge which proved fatal. Overdosing on Benadryl can cause serious heart problems, seizures or even death, according to the US Food and Drug Administration.
Overdosing on Benadryl
According to his family, Jacob Stevens accidentally consumed an antihistamine while participating in a TikTok challenge with friends at his house. Benadryl challenge has been circulating on TikTok which involves consuming antihistamine in large quantities to get high. Justin Stevens, Jacob’s father revealed to the media that his son took part in the trend after which he was put on a ventilator for 6 days followed by his tragic death today (Wednesday).
Benadryl Called The Trend Dangerous
Johnson & Johnson, the manufacturer of Benadryl, called the TikTok challenge “dangerous” which involves misuse or abuse of diphenhydramine. The company is in contact with TikTok to remove content that showcases such behavior, Johnson & Johnson said in a statement.